On (IT)-commutativity condition in fixed point consideration of set-valued and single-valued mappings

Kütükcü S., Sharma S., Deshpande B.

Journal of Computational Analysis and Applications, vol.25, no.2, pp.283-291, 2018 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 2
  • Publication Date: 2018
  • Journal Name: Journal of Computational Analysis and Applications
  • Journal Indexes: Scopus
  • Page Numbers: pp.283-291
  • Keywords: (E.A) property, (IT)-commutativity, Fixed point
  • Ondokuz Mayıs University Affiliated: Yes


The concept of (IT)-commutativity and property (E.A) between set-valued mappings and single-valued mappings are used to prove some common fixed point theorems on metric spaces without taking condition of continuity.